She was having some stomach pains the last couple of days, and called her doctor who met her at the ER this morning. They ran tests ( i dont know specifics im out of state) that came back with improper liver function or ( something wrong with her liver as she put it.
the doctor said to cut her medications she takes esp. INSULIN ( dont get me started on type II diabetes Ive been battling with her for years that she can control her own blood sugar). The kicker was they gave her high doses of pain pills for her stomach?
To me thats stupid to give someone pain pills if there liver is screwed up. they are keeping her in the hospital, and doing ultra sound tommorrow.
her doctor is lame I absolutely dont trust him. Ive gotten her off all her meds the past six months and she lost 40 lbs and has been in better health than ever.
Im afraid he is gonna start stacking her with anything and everything that could affect her body in its weakened state?
My grandfather ( onlyu 73 years old , and an avid backpacker_ had a similar thing happened and they gave him so much medications that he ended up dying from it. Drug interaction. So needless to say im a bit worried the same thing could happen.